... resting heartbeat is usually around 125. My rheumatologist decreased Prednisone to 5mg and said my heart would give out in a few years if the dosage was not lowered to 5mg. I started taking metoprolol about a week ago. No problematic side effects so far and it has helped a little already. I take 25mg and will increase to 50. How will the side effects increase as the dosage increases?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 19 May 2010 • 1 answer
Posted 26 Apr 2011 • 3 answers
Posted 16 Apr 2013 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers